# SDR 02099646

- Difficulty date: February 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7379
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM CHS TO ORD, THE CREW NOTED THAT THE PASSENGER DOOR OUTER HANDLE EICAS MESSAGE HAD DISPLAYED.  THE FLIGHT DIVERTED TO CAE AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CLEANED THE PASSENGER DOOR PROXIMITY SENSOR.  OPERATIONAL AND PRESSURIZATION CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
